CureZone   Log On   Join
Re: crawling in perianal/vaginal area after a lot of medicine. Please help!!
 
Scaredjd Views: 320
Published: 26 months ago
 
This is a reply to # 2,420,869

Re: crawling in perianal/vaginal area after a lot of medicine. Please help!!


luvinfo - Thank you so much for responding and for all of the information!! I felt better immediately after reading your post, just knowing there is someone out there with ideas when I feel like I am exhausting all of mine:). I watched the Klinghardt video which was filled with good information and am realizing this will be an even longer haul than I had imagined. I initially was using suppositories but then read that they may actually cause parasites to retreat further in the body and got nervous and stopped using them. I will try inserting the ivermectin paste and enemas. any idea how much ivermectin to put in for enema?
I don't have a rash of any kind, just crawling/stinging in that whole area including urethra. Initially when I started parasite medication (specifically albendazole) I felt a lot of squirmy movements in my scalp and sometimes on inner thighs. I haven't felt that in a couple of months though. Can I ask what your symptoms are? did you ever have pinworm and get rid of it? Thank you again!!
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.com

2.547 sec, (1)